# SDR SWAA2022012719360

- Difficulty date: August 6, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 36,684 hours, 25,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: INTERCOSTAL BETWEEN BEAMS 312 AND 328 AT LBL HAS CRACK AT HOLE ON UPR CHORD / REMOVED AND REPLACED INTERCOSTAL AT BS 312 TO 328 LBL 46 PER SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0 41250U 11AUG17
